Open Access Repository

Items where Author is "Jelinski, DE"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Weldrick, CK ORCID: 0000-0003-1099-438X and Jelinski, DE 2017 , 'Seasonal dynamics in a nearshore isotopic niche and spatial subsidies from multi-trophic aquaculture' , Canadian Journal of Fisheries and Aquatic Sciences, vol. 74, no. 9 , pp. 1411-1421 , doi: 10.1139/cjfas-2016-0372.

This list was generated on Tue May 18 01:42:14 2021 AEST.
TOP